Square roots and quasi-square roots in locally multiplicatively convex algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 19 (1980) no. 1, pp. 103-110
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1980_19_1_a8,
author = {\v{S}t\v{e}rbov\'a, Dina},
title = {Square roots and quasi-square roots in locally multiplicatively convex algebras},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {103--110},
year = {1980},
volume = {19},
number = {1},
mrnumber = {0630373},
zbl = {0471.46029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1980_19_1_a8/}
}
TY - JOUR AU - Štěrbová, Dina TI - Square roots and quasi-square roots in locally multiplicatively convex algebras JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1980 SP - 103 EP - 110 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1980_19_1_a8/ LA - en ID - AUPO_1980_19_1_a8 ER -
%0 Journal Article %A Štěrbová, Dina %T Square roots and quasi-square roots in locally multiplicatively convex algebras %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1980 %P 103-110 %V 19 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1980_19_1_a8/ %G en %F AUPO_1980_19_1_a8
Štěrbová, Dina. Square roots and quasi-square roots in locally multiplicatively convex algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 19 (1980) no. 1, pp. 103-110. http://geodesic.mathdoc.fr/item/AUPO_1980_19_1_a8/